# SDR CALA2014031990647

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 93,202 hours, 11,194 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY GUIDANCE LIGHTS ON WHEN NOT COMMANDED TO BE ON.  ROWS 54 - 60 RT SIDE  ADJUSTED DOOR 1L SWITCH COVER.
